# SDR SWIA200718896

- Difficulty date: November 20, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 7,683 hours, 5,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6716 - NR 2 CEILING EMERGENCY FLOOD LIGHT IS INOP.  REPLACED NR 2 CEILING FLOOD LIGHT BULB IAW AMM 33-51-09.
